# SDR AWXA200601137

- Difficulty date: July 2, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: D57252520004UNK
- Condition: Cracked
- Location: Zone 500
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON HOLE NR 17 FWD REAR SPAR OF PINTLE FITTING LEFT WING.  CRACK ON HOLE NR 17 REAR SPAR PINTLE FITTING LEFT WING WAS REPAIRED IAW PART C  OF AWA ER NR 26 - 5721 - 0681 - ES2.
